I had most of my sculptra inject about 2-3 years ago. I had facial wasting after a rhinoplasty and endoscopic brow lift. But, my face continues to grow. I hate it, my face is way too fat. I wish I never had sculptra. I had thermage once about a month and a half ago. But, I dont see any help from it yet, in fact, I think my face is growing even more. What do I do, should I get another rhinoplasty, the trauma seems to get rid of the collagen?
Can Thermage Help Get Rid of Too Much Sculptra?
Doctor Answers 7
Thermage an Sculptra
Sculptra lasts up to two years. After 2 to 3 years it will be completely gone. Thermage is excellent for skin tightening but should not be making your face "grow'. I suggest you consult a board certified Dermatologist to have a consultation to examine the situation.
Thermage is a skin tightening process and will not help to diminish the effects of Sculptra. If the Sculptra was injected 2-3 years ago, I find it questionable that you would still have increasing volume from this.
Thermage After Sculptra
Thermage is a skin tightening process....it will not do anything for reducing facial volume. I can't imagine that the Sculptra is still causing facial volume change this far out. Is it possible that you have gained a small amount of weight and it's appearing in your face?
You might also like...
Sculptra and facial volume
I am puzzled by your condition. I have not heard of any patient whose Sculptra continues to produce new volume after a year. I don't think Thermage will help reduce new collagen from your Sculptra.
No there is no medical indication for the use of Thermage to dissipate fillers/stimulators injections. You spent more $'s for nothing - Sorry. The injections you had are most likely gone during this time frame. See another opinions.
From MIAMI Dr. B
Thermage doesn't treat Sculptra
As Dr. Placik has suggested, you need to leave this situation alone rather than doing unproven treatments that might even make things worse. Let the Sculptra dissipate over time.
Don't do anything before you make it worse.
At this point I would do nothing but allow time to elapse for the Sculptra effect to dissipate. Any additional interventions could result in complications that are worse than your current problem. In this instance, leave well enough alone, in my opinion.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.